Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Bumps on inner labia like skin tags at pelvic region. Taken Monistat for yeast infection. Will it go ?

I ve used monistat 1 a week ago tomorrow. all of the symptoms have subsided with my yeast infection ( I caught it early) but looking at my pelvic region tonight (as I have been since using the medicine) I noticed a couple bumps on the inner labia , similar looking to skin tags . could they have came up from using the creme that came with the suppository? will they go away?
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Dear patient,
UR qn.1:could they have came up from using the creme that came with the suppository?
qn.2:will they go away?
Answered: Mon, 7 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor